# SDR 96ZZZX4284

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911SA
- Make and model: Bell 206L-1
- Aircraft serial: 45383
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: A469B
- Condition: Failed
- Location: Strobe
- Part time: 20 hours
- Component: Whelen, A470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-COLLISION LIGHT FAILED, FOUND LAMP ASSY, A469B, INOPERATIVE.  THIS IS FOURTH LAMP TO FAIL, ALL WITH LESS THAN 20-30 FLIGHT HOURS.
